Journal of Lie Theory, Vol. 10, No. 1, pp. 53-80 (2000)

A Clifford algebra approach to simple Lie algebras of real rank two, I: the $A_2$ case

Paolo Ciatti

Dipartimento di Matematica
Politecnico di Torino
Corso Duca degli Abruzzi 24
10129, Torino

Abstract: By using Clifford algebraic methods, we classify all real semisimple Lie algebras of type $A_2$. This approach to the classification avoids the need to discuss the real and complex cases separately, and also provides interesting information about the structure of the algebras.

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2000--2001 ELibM for the EMIS Electronic Edition